On some generalizations of the Malmquist theorem.
Mathematica Scandinavica, Tome 39 (1976), pp. 59-79
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__39_166483,
author = {Einar Hille},
title = {On some generalizations of the {Malmquist} theorem.},
journal = {Mathematica Scandinavica},
pages = {59--79},
year = {1976},
volume = {39},
zbl = {0349.34004},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__39_166483/}
}
Einar Hille. On some generalizations of the Malmquist theorem.. Mathematica Scandinavica, Tome 39 (1976), pp. 59-79. http://geodesic.mathdoc.fr/item/MS2_1976__39_166483/